MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI CANNULATED SCREW LONG THREAD/40MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI CANNULATED SCREW LONG THREAD/40MM; SCREW, FIXATION, BONE
Model Number 407.740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient identifier and weight not available for reporting.Date reported is (b)(6) 2018, exact date is not known.It is not known if device was implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Facility telephone not available for reporting.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown revision procedure utilizing a 4.0mm ti cannulated screw long thread/40mm which was discarded.It was also reported that there was no device malfunction and the reason for the revision remains unknown.Patient consequence is unknown.The surgery was completed successfully and there was no surgical delay.It was also reported that there were no other medical intervention required.This report is for one (1) 4.0mm titanium cannulated screw.(b)(4).

Brand Name
4.0MM TI CANNULATED SCREW LONG THREAD/40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7400662
Report Number2939274-2018-51476
Device Sequence Number13746449
Product Code HWC
UDI-Device Identifier10886982208699
UDI-Public(01)10886982208699(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K963192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407.740
Device Catalogue Number407.740
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR